# SDR 99ZZZX2804

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N762CA
- Make and model: Cessna 421C
- Aircraft serial: 421C1214
- System (JASC): 5540 · Rudder Structure
- Part: Bearing Plate
- Part number: 51310104
- Condition: Misinstalled
- Location: Rudder
- Part time: 3,664 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LOWER RUDDER BEARING PLATE INSTALLED BY MANUFACTURER UPSIDE DOWN ALLOWING BEARINGS TO MOVE DOWN, FROM WEIGHT OF RUDDER, CAUSING RUDDER INTERFERENCE WITH CLOSE-OUT FAIRING AT TOP SIDE OF HORIZONTAL.
